# SDR GUUA94561010111B

- Difficulty date: January 1, 2011
- Submitted: February 9, 2011
- Operation: Air carrier
- Aircraft: N53545
- Make and model: Beech 1900D
- Aircraft serial: UE185
- Aircraft time: 31,663 hours, 37,396 cycles
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Autofeather Sys
- Condition: Failed
- Location: Propeller
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED UPON CLIMB OUT LT AUTO FEATHER FAILED TO ARM, DIFFERENT TORQUE SETTINGS WILL MAKE IT FLICKER BUT 10 SECONDS LATER IT WILL FAIL.  RETURN TO DEPARTURE, LANDED WITHOUT INCIDENT.  SECURED LOOSE PIN AT PCB A129, OPS CK GOOD.
